# SDR DALA2024062606528

- Difficulty date: June 24, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 80,741 hours, 34,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Alignment
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 691 AT DEPARTURES L-Z DOOR GRIT BAR WILL NOT ENGAGE + ARM. CORRECTIVE ACTION: FOUND GRIT BAR NOT IN THE DETENT POSITION REALIGNED GRIT BAR - - OPS CHECKS NML PER B757 AMM 25-66. (5573026)
